Long term effects on the heart and liver.

Discussion in 'After Effects' started by Øyvind, Jan 3, 2009.

Thread Status:
Not open for further replies.
  1. Øyvind

    Øyvind Senior Member

    January, then again in march I think. Seroquel. Sleeping tablets. Massive ODs.

    Been having heartburn nonstop the last months, and in December my heartbeats have been so "powerful" that you can see my chest and stomach "bounce", and it's been so strong that I can't sleep at night.

    My mom, who's constantly worried about me, sent me to the doc with the heartburn, they took a lot of bloodsamples, I was always tired and got very confused and "fell out" a lot. I was very low on b12 vitamins, something wasn't right with my liver sample.

    Was at the docs again yesterday, my mom was so worried my heart was damaged after the ODs in the beginning of the year. They couldn't find anything wrong. Woke up this morning because my chest and stomach was hurting really bad, my heart was about to jump out of my body. I think the bones on the side of my stomach are the main things hurting.

    What's happening to me?!
  2. jameslyons

    jameslyons Well-Known Member

    I'm so sorry you're feeling this way.

    Any overdose of chemicals will effectively effect your system. It's got to be scary right now


    So long as you're honest with your doctor, they should be able to help you.

  3. d-pressed

    d-pressed Well-Known Member


    What was it they found wrong with your liver sample?

    What you have to do now is to get yourself fit again and be really conscious about what you eat, what drugs you take (painkillers and over the counter stuff) and also what you do physically.

    Bvits are very important - especially for your liver. If you begin supplementing them that would be a good start. (I've often seen it given to psychiatric patients as well actually- though I didn't know the exact reason why). Eat as many different coloured veg as possible. Keep off caffeine - if you drink coffee switch to green tea or herbal tea. Go for a stroll in the park -the air is nice and crisp at the moment! Don't exhaust yourself.

    Remember that actually, your health problems may not be directly as a result of the overdoses. Perhaps you haven't been looking after yourself very well since? It sounds likely.

    Take care
  4. Øyvind

    Øyvind Senior Member

    I don't know what was wrong with the liver sample. The doc talked to my mom on the phone, and gave the results verbally. My liver sample was not right, that was it. And I had signs of stomach bacteria, what we call "magesår", which directly translated means stomach wound, though that sounds kinda grotesque :biggrin:

    Thanks for the advice guys!
    My heart and stomach bones are really bothering me though, no sleep for me.
  5. d-pressed

    d-pressed Well-Known Member

    Oh, you have a stomach ulcer? Those are painful. Drink loads of yakult!:biggrin:
  6. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    You know you might be getting gas under your ribs also. I went to a cardiologist because I was having seveere chest pains and I am at the age where they are likely to happen. He did a nuclear MRI on me and the treadmill and other tests and said my heart is fine. So him and my doctor agreed it was gas getting under the ribs which was causeing it. My doctor put me on nexium for my stomach and frequent heartburn and the problem went away. So I recommend you talk to your doctor yourself so you will have peace of mind about what is happening with your body. Take Care!!~Joseph~
Thread Status:
Not open for further replies.